×

zbMATH — the first resource for mathematics

Singuläre S-hermitesche Rand-Eigenwertprobleme. (German) Zbl 0195.37603

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] CODDINGTON, E. A.: Generalized resolutions of the identity for symmetric ordinary differential operators. Ann. of Math. 68, 378-392 (1958). · Zbl 0131.08404 · doi:10.2307/1970253
[2] KODAIRA, K.: On ordinary differential equations of any even order and the corresponding eigenfunction expansions. Amer. J. Math. 72, 502-544 (1950). · Zbl 0054.03903 · doi:10.2307/2372051
[3] NEUMARK, M. A.: Lineare Differentialoperatoren, 2. Aufl. Berlin: Akademie-Verlag 1963. · Zbl 0114.28703
[4] NIESSEN, H.-D. u. R. MENNICKEN: (S, \(\tilde S\) )-adjungierte Randwertoperatoren. Erscheint in Math. Nachr.
[5] SCHÄFKE, F. W. u. A. SCHNEIDER: S-hermitesche Rand-Eigenwertprobleme I. Math. Ann. 162, 9-26 (1965). · Zbl 0151.11102 · doi:10.1007/BF01361930
[6] SCHÄFKE, F. W. u. A. SCHNEIDER: S-hermitesche Rand-Eigenwertprobleme II. Math. Ann. 165, 236-260 (1966). · Zbl 0158.09003 · doi:10.1007/BF01343801
[7] SCHÄFKE, F. W. u. A. SCHNEIDER: S-hermitesche Rand-Eigenwertprobleme III. Math. Ann. 177, 67-94 (1968). · Zbl 0164.10101 · doi:10.1007/BF01350731
[8] SCHNEIDER, A.: Untersuchungen über singuläre reelle S-hermitesche Differentialgleichungssysteme im Normalfall. Math. Z. 107, 271-296 (1968). · Zbl 0183.36201 · doi:10.1007/BF01110016
[9] SCHNEIDER, A.: Weitere Untersuchungen über singuläre reelle S-hermitesche Differentialgleichungssysteme im Normalfall. Math. Z. 109, 153-168 (1969). · Zbl 0183.36202 · doi:10.1007/BF01111246
[10] SCHNEIDER, A.: Zum Entwicklungssatz bei reellen singulären Differentialgleichungssystemen. Erscheint demnächst. · Zbl 0201.10502
[11] SCHNEIDER, A.: Bemerkungen über singuläre reelle S-hermitesche Differentialgleichungssysteme. Erscheint demnächst. · Zbl 0183.36201
[12] STONE, M. H.: Linear transformations in Hilbert space. Amer. Math. Soc. Coll. Publ. 15 (1932). · Zbl 0005.40003
[13] WEYI, H.: Über gewöhnliche Differentialgleichungen mit Singularitäten und die zugehörigen Entwicklungen willkürlicher Funktionen. Math. Ann. 68, 220-269 (1910). · JFM 41.0343.01 · doi:10.1007/BF01474161
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.